A Note On Bivariate Distributions That Are Conditionally Normal
Access StatusFull text of the requested work is not available in DASH at this time ("restricted access"). For more information on restricted deposits, see our FAQ.
MetadataShow full item record
CitationGelman, Andrew and Xiao-Li Meng. 1991. A note on bivariate distributions that are conditionally normal. The American Statistician 45(2): 125-126.
AbstractIt is possible for a nonnormal bivariate distribution to have conditional distribution functions that are normal in both directions. This article presents several examples, with graphs, including a counterintuitive bimodal joint density. The graphs simultaneously display the joint density and the conditional density functions, which appear as Gaussian curves in the three-dimensional plots.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:5024665
- FAS Scholarly Articles